Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Tremors in hand. Prescribed Beta cap TR40. Weight gain, fluid retention, drowsiness. Any other medicine?

Hi Doctor, I have tremors in my left hand for 4 years, am 54 yrs of age, menopausal. The neurologist thinks it is intentional tremor/ essential and has prescribed beta cap TR40. What are the side effects of this medicine. I already have weight gain and fluid retention and some drowsiness. Is there any other medication I can take? I have tinnitus too. Kindly advice. Thanks
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Unfortunately the prescribed medicine for tremor does not suite you. All the complaints you have mentioned may get worsened ( because the tab has the same side effects). But some people develop quick tolerance for the drug. With the consultation of the doctor slowly withdraw the drug. Slow withdrawal is very important.
You are in your menopause,. So anxiety & tension may also be the cause for this tremor. Ask for a suitable alternative drug. You will be alright.
Best Wishes
Answered: Sun, 31 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor